Next Article in Journal
Diffeomorphism Spline
Next Article in Special Issue
Generalized Yang–Baxter Operators for Dieudonné Modules
Previous Article in Journal
Computational Solutions of Distributed Order Reaction-Diffusion Systems Associated with Riemann-Liouville Derivatives
Previous Article in Special Issue
Azumaya Monads and Comonads
Article Menu

Export Article

Open AccessArticle
Axioms 2015, 4(2), 134-155; doi:10.3390/axioms4020134

Convergence Aspects for Generalizations of q-Hypergeometric Functions

Department of Mathematics, Uppsala University, P.O. Box 480, SE-751 06 Uppsala, Sweden
Academic Editor: Florin Nichita
Received: 6 September 2014 / Revised: 8 March 2015 / Accepted: 31 March 2015 / Published: 8 April 2015
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2014)
View Full-Text   |   Download PDF [259 KB, uploaded 8 April 2015]

Abstract

In an earlier paper, we found transformation and summation formulas for 43 q-hypergeometric functions of 2n variables. The aim of the present article is to find convergence regions and a few conjectures of convergence regions for these functions based on a vector version of the Nova q-addition. These convergence regions are given in a purely formal way, extending the results of Karlsson (1976). The Γq-function and the q-binomial coefficients, which are used in the proofs, are adjusted accordingly. Furthermore, limits and special cases for the new functions, e.g., q-Lauricella functions and q-Horn functions, are pointed out. View Full-Text
Keywords: q-Stirling formula; even number of variables; Nova q-addition; inequality q-Stirling formula; even number of variables; Nova q-addition; inequality
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ernst, T. Convergence Aspects for Generalizations of q-Hypergeometric Functions. Axioms 2015, 4, 134-155.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top